Scopus: 11 citas, Google Scholar: citas
Quadratic perturbations of a quadratic reversible Lotka-Volterra system
Li, Chengzhi (Peking University. School of Mathematical Sciences (China))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2010
Resumen: We prove that perturbing the two periodic annuli of the quadratic polynomial reversible Lotka-Volterra differential system ̇x = -y + x2 - y2, ẏ = x(1 + 2y), inside the class of all quadratic polynomial differential systems we can obtain the following configurations of limit cycles (0,0), (1,0), (2,0), (1,1) and (1,2).
Nota: Número d'acord de subvenció MCYT/MTM2005-06098-C02-01
Nota: Número d'acord de subvenció CIRIT/2005/SGR-00550
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Quadratic vector field ; Limit cycles ; Isochronous center ; Averaging theory
Publicado en: Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 235-249, ISSN 1662-3592

Podeu consultar la versió original dels autors a: https://ddd.uab.cat/record/44208
DOI: 10.1007/s12346-010-0026-5


Postprint
13 p, 273.4 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-07-29, última modificación el 2020-08-01



   Favorit i Compartir